# SDR DXTA2021080246230

- Difficulty date: August 1, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0052
- Aircraft time: 4,575 hours, 3,091 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Apu
- Part number: 38007851
- Part serial: P177
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLEED AIR: ON THE GOUND PHX MAIN DOOR OPEN APU ON BLEED AIR ON CABIN FILLED UP WITH SMOKE NO CAS MESSAGES. PLS SEE VIDEO.  REMOVED FAILED APU AND INSTALLED CUSTOMER SUPPLIED REPAIRED APU SERVICED OIL AS REQUIRED, UPDATED AIRCRAFT TIMES TO REFLECT THE NEW APU HOURS AND CYCLES AND PERFORMED LEAK/ OPS CHECKS, OPS CHECKS PASSED NO SMOKE IN THE CABIN, NO LEAKS FOUND RESECURED ALL ACCESS GAINED IAW CE- 680A AMM 49-10-00.
